MathSciNet Relay Station
MathSciNet bibliographic data
MR707155 (85a:28002) 28A25
Kindler, Jürgen A simple proof of the Daniell-Stone representation theorem. Amer. Math. Monthly 90 (1983), no. 6, 396–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement